Yesterday was the day I had my second GIC appointment and started with some new changes.
Started my day arriving in london and made my way straight to Fulham Palace Road by the underground (subway). Went straight to a cafe to have breakfast and killed some time. Got to the GIC afterwards and went through some small admin stuff and went in when it was time to talk to the person who I was seeing.
She started off talking about things that I had already talked about in a previous meeting, but more stuff came out that made me feel uncomfortable. Also informed them that I was moving soon to my girlfriends up in yorkshire and they have said that they will try and get me transfered to the Sheffield GIC for my follow ups.
They had “warned” me that if I kept on taking spiro and/or cypro, that I would start coughing up blood and start dying from the stuff. And that I won’t get GRS or anything presribed to me if I kept on self medding. Basically heavy duty gatekeeping me, threatening me and generally bullying me and still trying to appear friendly. Plus, they were also like, “well, we’re just going by some guidelines by the______” (can’t remember who they said the guidelines they were following)
This has given a bit of a mixed feelings and worries like the possibility of many changes, mostly internally, would revert back tomore male-ness, like morning woods (eugh), manly thinking (worse eugh) and other things (that I can’t think of, but still, eugh!!!).
They said to me though “what changes”, as like, nothing would revert back if all I’m taking is finastride and 2mg estrogen. But I’m worried my T levels will spike back up and simply taking low dosage of E isn’t going to stop or block off my natural T, but increase it instead.
After that was all said and done, I left and headed to the main Charing Cross hospital, where I had a lot of blood taken out of me (about 6 or 7 capsules) to check on various things. It would not surprise me if everything came out ok.
After that, I went to the cafe I was at earlier to wait for Evelyn to arrive, as we had already planned to chill out with each other. Which we did, but we often got lost but found our way again until the time came when I had to rush myself to the coach station and jump on board my coach before it departed.
I am now trying to only take one estrogen and finnastride tablets and I hope I’ll be ok, but I’m unsure that I will be, as I believe it’s a dangerous and terrible idea not to be taking any T blockers, as I’ve already said why above.